Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Aging With HIVAging With HIV
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


LIPO AND ATRIPLA
Dec 30, 2008

Hello, I would like to know if atripla causes lipo? thanks!

Response from Dr. Moyle

Most of the evidence would say no. Fat mass on average stays stable normal over 5 or more of treatment in initial therapy studies with Atripla components and switch studies suggest folks who go off thymidines like d4t or AZT to Atripla components see increases in fat. So looks like no lipo. Hope this helps best wishes Dr Moyle



Previous
Need to know?
Next
Aging and exercise

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement